Chaotic Orbits for Systems of Nonlocal Equations

    Research output: Contribution to journalArticlepeer-review

    13 Citations (Scopus)


    We consider a system of nonlocal equations driven by a perturbed periodic potential. We construct multibump solutions that connect one integer point to another one in a prescribed way. In particular, heteroclinic, homoclinic and chaotic trajectories are constructed. This is the first attempt to consider a nonlocal version of this type of dynamical systems in a variational setting and the first result regarding symbolic dynamics in a fractional framework.

    Original languageEnglish
    Pages (from-to)583-626
    Number of pages44
    JournalCommunications in Mathematical Physics
    Issue number2
    Publication statusPublished - 1 Jan 2017

    Cite this